The dark side of SSRIs selective serotonin reuptake inhibitors
Theresa J. Inott

$7.95
Nursing2014
August 2009 
Volume 39  Number 8
Pages 31 - 33
 
  PDF Version Available!

ABSTRACT
FORTY-EIGHT HOURS AFTER UNDERGOING transurethral resection of the prostate (TURP), Peter Althouse, 58, develops nausea and intermittent vomiting, followed by chills, dizziness, and tremors. He's anxious and irritable.

Concerned that Mr. Althouse is exhibiting signs and symptoms of a serious postoperative complication, you obtain blood specimens and send them to the lab. His complete metabolic profile and complete blood cell count are within normal limits, and additional diagnostic testing rules out a bacterial infection or respiratory complication.

Mr. Althouse has no history of alcohol or ...

Purchase Now !

To purchase this item, follow the instructions below. If you’re not already logged in, be sure to enter your login information below to ensure that your item is saved to your File Drawer after you purchase it.

Not a member? Join now for Free!


Cost:$7.95
1) If you're not already logged in, enter your information below to save this item in your File Drawer for future viewing.

User name:


Password


Forgot your user name or password?
2)  If you have a coupon or promotional code, enter it
here.(If not, just click Continue.


Digital Coupon: (optional)

3)  Click Continue to go to the next screen, where
you'll enter your payment details.






Featured Jobs



Benefits of Membership

FREE E-Newsletters
Sign up for our free enewsletters to stay up-to-date in your area of practice - or take a look at an archive of prior issues

CESaver
Join our CESaver program to earn up to 100 contact hours for only $34.95
Register Now

Lippincott's NursingCenter.com
Explore a world of online resources

Become a Member